# SDR USAA980346

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815569
- Condition: Corroded
- Location: Bs 344
- Part time: 37,806 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-1 CHECK VISUAL INSPECTION, FOUND A .5 INCH BY .5 INCH AREA OF CORROSION ON FLOORBEAM AT BS 344 LBL 09 UPPER CHORD.  REMOVED DAMAGED AREA AND INSTALLED REPAIR PARTS AND ANGLES PER REPAIR DOCUMENT 53-10-51.  (M)
